# SDR 2010F00031

- Difficulty date: January 31, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N905RL
- Make and model: Lear 55LEAR
- Aircraft serial: L074
- Aircraft time: 13,234 hours
- Engine: Garrtt TFE731*
- System (JASC): 2560 · Emergency Equipment
- Part: Drag Chute
- Part number: 6600180023
- Condition: Missing
- Location: Zone 100
- Part time: 10,924 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ABOUT 75 MILES FROM DESTINATION, WHILE IN A STABILIZED DECENT OF 2000 FPM FROM FLIGHT LEVEL 400 TO FLIGHT LEVEL 220 (AROUND FLIGHT LEVEL 220) FLIGHT CREW HEARD A LOUD BANG. THERE WAS NO CHANGE IN FLIGHT COORDINATION OF THE ACFT, NO CHANGE IN ANY INDICATION, OR CHANGES IN PERCEIVED LIFT OR DRAG.  FLIGHT WAS COMPLETED WITHOUT FURTHER EVENT.  AFTER LANDING IT WAS IDENTIFIED THAT THE  DRAG PARACHUTE AND DRAG PARACHUTE COMPARTMENT LID WAS MISSING FROM THE ACFT.  ALSO A DENT WAS IDENTIFIED IN THE LOWER VENTRAL FIN.
